# SDR SWAA2022040532153

- Difficulty date: October 4, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Debonded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING MAIN FLAP UPPER SURFACE PANEL 553ET SHOWS DISBOND AT DENT LOCATED 32' I/B FROM OTBD EDGE AND 4' FWD FROM AFT EDGE OF PANEL / NO PUBLISHED REPAIR INSTRUCTIONS; REMOVED AND REPLACED DISBONDED PANE + 553ET ON LH WING MAIN FLAP UPPER SURFACE IAW SRM 51-40-02-0G-0 AND DWG 113A2143 REV.- APPLIED CIC TO INTERNAL SURFACES IAW AMM 51-21-91-620-802 PN: 113A2143Y13 ATAG: DB3131
